MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; 16FR10ML 100%SIL UM 1LYR CNTRN

MEDLINE INDUSTRIES, LP Medline; 16FR10ML 100%SIL UM 1LYR CNTRN
Model Number UROT1048
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Catheter fell out requiring replacement.
 
Additional Manufacturer Narrative
According to the customer contact, on (b)(6) 2023 "a foley was placed in the patient.Patient was put prone and the foley fell out.Upon inspection there was a large hole in the balloon.A different foley was retrieved and placed in the patient".Customer reports the patient is doing "fine" and there was no additional medical intervention reported related to the incident.A sample was returned for evaluation.It has been determined that the reported event could cause or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
16FR10ML 100%SIL UM 1LYR CNTRN
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16682397
Report Number1417592-2023-00152
Device Sequence Number7989221
Product Code OHR
UDI-Device Identifier10888277775848
UDI-Public10888277775848
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUROT1048
Device Catalogue NumberUROT1048
Device Lot Number22LBP414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown